# SDR SWAA2022021636481

- Difficulty date: May 11, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 20,798 hours, 9,064 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FORWARD CARGO. FRAME SUPPORT GUSSET CRACKED AT BS 500I SRT21L / AFTER EVALUATION OF GUSSET FOUND NO ALLOWABLE LIMITS AND IN REPAIRABLE BY REPLACEMENT. IAW SRM 51-10-02-0G-0. FABRICATED GUSSET FROM 7025-0 .040' LOT #5013125 IAW BOEING DWG 1439483; HEAT TREATED PART TO T6 IAW DWG 143A9483 AND BAC 5602. LOCATED; DRILLED; DEBURRED; AND INSTALLED FABRICATED GUSSET TO THE FWD CARGO STR 21L STA 500I. IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A7402. 57575U 05/10/18
